I'm 47 and Hypo 100mg levo and have Hashimoto's thyroditis. Recently i've been feeling very unwell, some of the symptoms are Any ideas??

headache, fatigue,burning sensation in leg, swollen knee, loss of appetite, nauseas, foot numb, lymph nodes in neck and groin raised, skin rash and red face permantly, lymphocytes and anti bodies high in blood. GP says he's tested for Lupus and is going to re test blood in 2 weeks, thinks it may be a virus. i had 5 days where i felt more energised but then woke up feeling sick again with symptoms returning. I have private Health insurance but has not referred me as yet!

15 Replies

  • Hi Angelharley, how long have you been on 100 mcg (NOT mg! lol) (I hope)? When were your thyroid levels last checked? What was checked? TSH? FT4? FT3? What were the results (with ranges)? A GP will test for anything rather than admit it can be thyroid! But with a little more info we might be able to help you.

    Hugs, Grey

  • Hi Grey,

    Have been Hypo for 3 yrs and recentley found out from my spinal consultant that I have Hashimoto's!! My back is fine as I've had MRI's recently but have been having all these symptoms and feeling really unwell, in bed most days!

    Approx 8 weeks ago put my levo up to 100Mcg lol from 75. I've never seen my ranges!!

    had blood tests twice now in the last month and my White blood cells ( lymphocytes) and anti-body cells are higher than they should be! My Doc thinks it's a virus, I'm not convinced!!

    Natalie AKA Angelharley

  • My Spinal consultants run some blood tests and it was him that told me I had Hashimoto's not my GP....Typical?

  • You really should get copies of all your blood test results. It is your legal right to have them. I know some doctors like to keep it all secret and say oh, you wouldn't understand. But we here do understand and the only way to take control of your own health - which is really, really necessary - you have to know your blood tests results. It's difficult to give you any advice without them. One could say oh, you probably need an increase in meds, but that really isn't good enough, is it. You need the results and the ranges.

    GPs do not understand the significance of Hashimotos. And even if they know you have it, they are only going to give you the standard treatment for hypo.

  • I will definately ask him for them then. I did say why are my anti bodies, the peraxidase levels high,think thats what there called and he said that they would be -due to Hashimoto's but I feel I have probably other auto immune disorders going on! Have visited the gp about 4 times in the last couple of weeks and twice he said that he didn't think I was taking enough Levo but when I ask him the last time he said that everything is fine. Very confused with his response and would like to be referred to a specialist.Is it unreasonable to ask that?

  • Not unreasonable at all. But in the meantime, bring up the question of an increase in meds again, because it sounds as if you need it.

  • Oh yea...forgot to add....lost 1 stone in a month!! Is this normal for Hashimoto's?

  • Unfortunately, not normal, just lucky! Hashi's or no Hashi's, most people put on weight when they're hypo but a few do lose it.

  • Hi my lymphocytes have been high for a few years and the gp told me its a virus and may never know which one i have a red face and spots which have been with me for a few months i am due to have a load of blood tests done soon too i too went to a private endo yesterday and she is the one requesting all these test at present time my TSH is 0.1 and i still dont feel well anxiety panic dizziness etc but she has requested gp to add some T3 to my levo xx

  • Hi Kimbo,

    I have also had spurts of Dizziness, tremors and also an anxiety attack where my chest was pulling tight so much, i ended up in A and E, told that my heart slower than normal but that it was an anxiety attack. this lasted for about 5 days, think that was my lowest point. I get a lot of burning and pins and needles in right leg and foot too.

    let me know how ur tests go, I'll be interested on the results. Good Luck with getting some sort of answer.

    Nat x

  • Low heart rate is a symptom of hypo and maybe you are not on enough medication.

    When you reply to a particular comment you have to press the blue Reply to this and the person will be notified.

  • Kim

    Do you think it might be the Mono virus?


  • Lol i dont think it could be have not kissed anyone for years but saying that i did kiss a lot when i was younger (Happy days)

  • Hi all,

    I am autoimmune hypo and I avoid gluten to keep my antibodies down which has helped loads. My friend who is also hypo has extremely high cortisol levels and she went through a period of weight loss so that may whats going on with you too. We both responded well to adding t3 to our daily t4 (though we have not yet managed to convince gp to give it on nhs - seeing endo for that 'chat' next month).

    Hope that helps a little :)

  • I started a couple of weeks ago cutting out most gluten and yes, my bloated tummy seems a little better already. I think I'm gonna ask for a referral. Does anyone know any good doctors in the Taunton, Somerset area? Thanks everyone for your comments x

You may also like...